Living with a Mechanical Heart Valve: Click.Tick.Thump. Love It!

Support Group for Mechanical & Artificial Heart Valve Surgery & Using Warfarin

Hi

I had a MHV fitted (Mitral) 7 weeks ago.  Am doing well by all accounts but have several bouts of nausea that last 24 hours or more.  Had this early on when I got tired - by body would just let me know it was time to go back and rest by making me feel sick. But 7 weeks on??  I am only on occasional panadol on demand (usually before I go to bed).  Any ideas anyone?

Views: 75

Reply to This

OTHER IMPORTANT LINKS

Join our Facebook Page!

Or: post our Website Link to your Facebook Wall Profile
If you have the QR decode app in your smart camera phone - hold your camera phone over this QR CODE and it will automatically take your smart phone (*if you have the internet enabled on your phone) to our Facebook Page!

OR - Use the QR Code above

What's a QR Code??
Download QR Reader App.

LIFELONG MHV MEMBERS

© 2019   Created by Graeme.   Powered by

Badges  |  Report an Issue  |  Terms of Service